# SDR SWAA2017071315001

- Difficulty date: June 26, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 114A151015
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STUB FRAME CORRODED AT BS 685+10, STRINGER 16L.  REPAIRED THE FRAME IAW EA.
